# SDR C2XA02IA163

- Difficulty date: August 2, 2002
- Submitted: August 10, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE-  DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THE EMERGENCY SIGN LIGHT AT SEAT 12A DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
